We give a construction for new families of semi-regular divisible difference sets. The construction is a variation of McFarland's scheme  tor noncyclic difference sets.
Copyright © 1993, Kluwer Academic Publishers. This article first appeared in Designs, Codes, and Cryptography: 3:4 (1993), 379-381.
Please note that downloads of the article are for private/personal use only.
Davis, James A., and Jonathan Jedwab. "A Note on New Semi-Regular Divisible Difference Sets." Designs, Codes, and Cryptography 3, no. 4 (October 1993): 379-81. doi: 10.1007/BF01418532.